# SDR UALA2009111203528

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 19,626 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 205
- Condition: Faulty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT BUS FELL OFF LINE, RTFL.  FOUND METAL IN NR2 ENG IDG FILTER.  IDG WAS REMOVED.   DUE TO RT IDG TRIP NEED TO REPLACE THE RT GCU. REPLACED RT GCU. WIRES CHAFED AT 6 O'CLOCK POS UNDER CORE. 2 EA WIRES IN BUNDLE WERE WORN ONLY THRU OUTER PROTECTIVE SHEATH, NO SHIELD INTRUSION. REPAIRED IAW MFG SWPM. ADJUSTED ROUTING OF BUNDLE CLAMPS. RAN ENGINES, OK.
